Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking clomid and duphaston. Fever cold and cough. Will these affect my chances of conception?

From the 2nd of my period i took Clomid 50 mg for 5 days as prescribed by doctor. Ovulation occurred on day 13th. Doctor has then asked me to take Duphaston 10 mg for 10 days. I am taking the medicine but I am having fever as well as cough and cold. Will this cause problem in getting pregnant. What are the chances of me getting pregnant in this cycle.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for the query,

Cough and cold may be due to decreased immunity.

Boost your immune system by eating a healthy diet, including plenty of fresh fruits and vegetables.
Too much stress is known to weaken the immune system.

So avoid stress,
Avoid taking cough syrup for relief as it contains caffeine. alcohol.

High fever is known to cause miscarriage.

Get treated for fever with antipyretics,

Hope this helps,regards,
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor